Thunderstorm Wind, Arkansas
- When
- March 13, 7:25 AM CST
- Where
- Arkansas County, Deluce
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.200, -91.250
Several trees were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Mar 13, 4:00 AM CST, 3 hours 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 400 AM CST THU MAR 13 2003 AREA OF SHOWERS AND THUNDERSTORMS MOVING SLOWLY SOUTH INTO THE CWA AT ISSUE TIME SEEMS TO BE MOVING SLOWER THAN PROGGED. ISOLATED STRONG TO SEVERE STORMS HAVE BEEN ALONG LEADING EDGE AND THESE HAVE SHOWN WEAKENING TREND. THIS AREA SHOULD CONTINUE MOVING SOUTH ACROSS THE AREA THIS MORNING. FAIRLY GOOD AREA OF LIGHT RAIN IS BEHIND THIS. BASED ON CURRENT TRENDS...WILL GO WITH 40 PERCENT POPS IN THE NORTH FOR THIS MORNING AND 60 PERCENT IN CENTRAL AND SOUTHERN SECTIONS. RAIN SHOULD DECREASE BY THIS AFTERNOON AS POSITIVELY TILTED SHORT WAVE MOVES INTO THE AREA AND COLD FRONT MAKES ITS WAY INTO SOUTHERN SECTIONS. SHORT WAVE WILL BE SLOW MOVING AND ENOUGH MOISTURE WILL REMAIN TO KEEP SOME POPS IN THE SOUTH FOR EARLY TONIGHT. SHORT WAVE DEVELOPS INTO A CLOSED LOW SOUTH OF THE CWA FRIDAY INTO THE WEEKEND BUT IT SHOULD BE JUST ENOUGH SOUTH AND EAST TO NOT AFFECT THIS AREA. DRIER AIR WILL TAKE OVER AND WILL NOT HAVE ANY POPS THROUGH EARLY SUNDAY. WILL GENERALLY GO BETWEEN MAV AND FWC NUMBERS FOR TEMP FORECASTS BUT WILL LEAN A LITTLE MORE TOWARD THE COOLER MAV AS NORTHEAST WINDS BEHIND THE FRONT SHOULD LIMIT WARMING. A STRONGER TROF APPROACHES THE AREA EARLY NEXT WEEK. MOISTURE BEGINS TO INCREASE SUNDAY WHICH COULD LEAD TO STRATUS AND MOISTURE MAY BE ENOUGH TO KEEP MENTION OF POPS AS EARLY AS SUNDAY AFTERNOON. BEST CHANCE FOR RAIN WILL BE MONDAY INTO TUESDAY AS THE COLD FRONT MOVES THROUGH AND A STRONG UPPER TROF PASSES OFF TO THE NORTHWEST. WITH SURFACE LOW WELL BELOW 1000 MB AND 1000-500 MB THICKNESSES OVER 5600 METERS...THREAT FOR SEVERE WEATHER WILL BE PRESENT ALTHOUGH IT DOES NOT LOOK AS FORBODING AS IT DID A COUPLE OF DAYS AGO. .LZK...NONE
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131730- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST THU MAR 13 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE ACROSS MOST OF ARKANSAS TODAY AND TONIGHT BEFORE STALLING NEAR THE LOUISIANA BORDER. THERE WILL BE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE PASSAGE OF THIS FRONT. SOME OF THE THUNDERSTORMS MAY REACH SEVERE LEVELS OVER SOUTH CENTRAL ARKANSAS LATE THIS AFTERNOON AND EARLY TONIGHT. .DAYS TWO THROUGH SEVEN... THERE WILL BE SHOWERS AND THUNDERSTORMS ACROSS MOST OF ARKANSAS ON MONDAY AND TUESDAY WITH THE PASSAGE OF ANOTHER COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EARLY TONIGHT FOR PARTS OF SOUTH CENTRAL ARKANSAS. 32
The Little Rock radar (KLZK), 117 km away, was scanning. The volume nearest the first event began at 13:26 UTC.
1 thunderstorm wind. Local standard time, as filed.
Several trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, March 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5347464.